# SDR 9706976729

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Indication
- Condition: Illuminated
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE RED UNSAFE LANDING GEAR LIGHT ILLUMINATED AFTER LANDING GEAR EXTENSION. EXECUTED A GO-AROUND AND RECYCLED THE LANDING GEAR AND THE LIGHT EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CHECKED LANDING GEAR SYSTEM, OPERATIONAL CHECK GOOD.
